Alert archive / Oklahoma / Special Weather Statements in 2015

Special Weather Statement, NWS Norman, OK

August 19, 2015Greer County, Harmon County, Jackson County, Oklahoma

NWS Norman, OK issued this special weather statement at Aug 19, 2015, 3:13 AM CDT for Greer County, Harmon County, Jackson County, Oklahoma. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2015, 3:13 AM CDT (08:13 UTC)
Expired
Aug 19, 2015, 4:15 AM CDT
In force
62 min
Issued by
NWS Norman, OK

Counties Greer County, OK, Harmon County, OK, Jackson County, OK

The radar

The Altus AFB radar (KFDR), 78 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2335 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2335 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1537 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
0.7
Supercell composite
16.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

695 
WWUS84 KOUN 190813
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
313 AM CDT WED AUG 19 2015
 
OKZ033-034-036-TXZ083-085-190915-
HARMON OK-GREER OK-JACKSON OK-WILBARGER TX-HARDEMAN TX-
313 AM CDT WED AUG 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...EASTERN GREER...
JACKSON...NORTHWESTERN WILBARGER AND NORTHERN HARDEMAN COUNTIES UNTIL
415 AM CDT...

AT 310 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
DUKE...MOVING EAST AT 55 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE... 
FREQUENT CLOUD TO GROUND LIGHTNING... 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3479 10000 3505 9936 3440 9930 3442 10000
TIME...MOT...LOC 0810Z 261DEG 48KT 3476 9960 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Aug 18, 11:26 PM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Aug 18, 11:26 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1126 PM CDT TUE AUG 18 2015

.AVIATION...
06Z TAFS... A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE REGION
OVERNIGHT INTO WEDNESDAY. WIDESPREAD SHOWERS/STORMS WILL CONTINUE
TO DEVELOP OVERNIGHT AND REMAIN ACROSS THE AREA WEDNESDAY. RAIN
CHANCES WILL END FROM NORTH TO SOUTH WEDNESDAY AFTERNOON/EVENING.
STRONG VARIABLE WINDS AND HAIL MAY OCCUR WITH SOME OF THE STORMS
OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 623 PM CDT TUE AUG 18 2015/

AVIATION...
00Z TAFS... A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE AREA
TONIGHT INTO WEDNESDAY. SCATTERED SHOWERS/STORMS WILL AFFECT PARTS
OF THE AREA THIS EVENING. MORE WIDESPREAD SHOWERS/STORMS ARE
EXPECTED LATE TONIGHT THROUGH WEDNESDAY WITH RAIN GRADUALLY ENDING
FROM NORTH TO SOUTH WEDNESDAY. STRONG VARIABLE WINDS AND HAIL
COULD BE POSSIBLE WITH SOME OF THE STORMS THIS EVENING.

PREV DISCUSSION... /ISSUED 321 PM CDT TUE AUG 18 2015/

DISCUSSION...
MAIN IMPACTS WILL BE STRONG COLD FRONT AND CONVECTION NEXT COUPLE
OF DAYS.

STRONG FRONT ENTERING NORTHWEST OKLAHOMA THIS AFTN WILL BE AN
INITIAL FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT LATE TODAY
INTO THIS EVENING. MODEST INSTABILITY AND WIND SHEAR WILL ALLOW
FOR THE POSSIBILITY FOR A FEW STRONG TO SEVERE STORMS... MAINLY
TONIGHT ACROSS NORTHERN OKLAHOMA.

CONVECTION IS EXPECTED BECOME MORE WIDESPREAD OVERNIGHT AND
THROUGH MUCH OF THE DAY ON WEDNESDAY BEHIND THE FRONT. THIS
PRECIP... ASSOCIATED CLOUD COVER AND DRIER/COOLER AIR BEHIND FRONT
WILL LEAD TO A VERY COOL DAY FOR AUGUST. HIGHS ON WED EXPECTED TO
BE SOME 20 TO 25 DEGREES BELOW NORMAL WITH SOME LOCATIONS NOT
GETTING OUT OF THE 60S. THIS WILL ALSO LEAD TO A VERY COOL MORNING
THURSDAY BEFORE WE GET A MODEST WARM UP INTO THE WEEKEND.

MODELS ARE SHOWING A WEAKER SYSTEM AND SOME WEAK WAA DEVELOPING
THURSDAY NIGHT INTO FRIDAY THAT MAY RESULT IN A FEW SHOWERS AND
THUNDERSTORMS. BY THE WEEKEND A STORM SYSTEM DRAGS ANOTHER COLD
FRONT SOUTH INTO THE SOUTHERN PLAINS GIVING THE AREA ADDITIONAL
RAIN CHANCES AND KEEPING THE TEMPS AT OR BELOW NORMAL. UPPER RIDGE
THEN TRIES TO MAKE A RETURN FOR NEXT WEEK WITH DRIER AND WARMER
WEATHER.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  65  71  56  81 /  80  70   0   0
HOBART OK         65  75  55  83 /  60  50   0   0
WICHITA FALLS TX  73  80  59  85 /  30  30  30   0
GAGE OK           60  75  54  82 /  80  50   0   0
PONCA CITY OK     63  73  54  83 /  80  60   0   0
DURANT OK         76  83  60  81 /  30  70  50  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

04/25/25
Hazardous weather outlook, Aug 18, 11:26 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1126 PM CDT TUE AUG 18 2015

OKZ004>048-050>052-TXZ083>090-200430-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1126 PM CDT TUE AUG 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK OF SEVERE THUNDERSTORMS THIS EVENING IN PARTS OF
WESTERN OKLAHOMA OVERNIGHT.

LOCATION...
THE MOST LIKELY AREA FOR SEVERE STORMS IS ALONG AND SOUTH OF A
LAVERNE TO FREEDOM LINE AND WEST OF A WAYNOKA TO WATONGA TO
FREDERICK LINE.

TIMING...
THROUGH 5 AM.

.THUNDERSTORMS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BECOME MORE WIDESPREAD
OVERNIGHT THROUGH WEDNESDAY MORNING AS A COLD FRONT CONTINUES TO
PUSH INTO THE REGION FROM THE WEST. INITIAL STORMS WILL BE STRONG
TO SEVERE... WITH WIND GUSTS UP TO 70 MPH... HAIL TO THE SIZE OF
GOLF BALLS... LOCALLY HEAVY RAINFALL... AND FREQUENT LIGHTNING.
THE SEVERE RISK WILL DIMINISH THROUGH 5 AM... TOWARDS DUSK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE REGION
WEDNESDAY. THE HIGHEST CHANCES FOR THUNDERSTORMS WILL BE DURING THE
DAY WEDNESDAY ACROSS CENTRAL AND SOUTHERN OKLAHOMA. A FEW STRONG
TO SEVERE STORMS COULD BE POSSIBLE IN PARTS OF SOUTH CENTRAL AND
SOUTHEAST OKLAHOMA WEDNESDAY AFTERNOON AND EVENING.

THUNDERSTORMS WILL BE POSSIBLE AGAIN FRIDAY INTO THE WEEKEND
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Special weather statement, Aug 19, 1:48 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
148 AM CDT WED AUG 19 2015

OKZ033-034-190745-
HARMON OK-GREER OK-
148 AM CDT WED AUG 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARMON AND GREER
COUNTIES UNTIL 245 AM CDT...

AT 145 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR VINSON...
MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3503 10000 3501 9933 3497 9934 3497 9933
      3481 9940 3481 9941 3477 9941 3476 9944
      3472 9944 3473 10000
TIME...MOT...LOC 0645Z 275DEG 40KT 3491 9993
Special weather statement, Aug 19, 2:06 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
206 AM CDT WED AUG 19 2015

OKZ033-034-036-TXZ083-085-190800-
HARMON OK-GREER OK-JACKSON OK-WILBARGER TX-HARDEMAN TX-
206 AM CDT WED AUG 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARMON...SOUTH CENTRAL
GREER...JACKSON...NORTHWESTERN WILBARGER AND HARDEMAN COUNTIES UNTIL
300 AM CDT...

AT 200 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED FROM NEAR HOLLIS OKLAHOMA TO QUANAH TEXAS. A STRONG
THUNDERSTORM WAS ALSO LOCATELOSD NEAR HOLLIS...MOVING EAST AT 35 MPH.
STRONG WINDS ARE EXPECTED SOUTH AND EAST OF HOLLIS AND WILL ARRIVE
BEFORE ANY THUNDERSTORMS.

HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3422 9999 3473 9998 3474 9929 3426 9929
TIME...MOT...LOC 0700Z 273DEG 21KT 3463 9981
Special weather statement, Aug 19, 2:06 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
206 AM CDT WED AUG 19 2015

OKZ033-034-036-TXZ083-085-190800-
HARMON OK-GREER OK-JACKSON OK-WILBARGER TX-HARDEMAN TX-
206 AM CDT WED AUG 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARMON...SOUTH CENTRAL
GREER...JACKSON...NORTHWESTERN WILBARGER AND HARDEMAN COUNTIES UNTIL
300 AM CDT...

AT 200 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED FROM NEAR HOLLIS OKLAHOMA TO QUANAH TEXAS. A STRONG
THUNDERSTORM WAS ALSO LOCATED NEAR HOLLIS...MOVING EAST AT 35
MPH. STRONG WINDS ARE EXPECTED SOUTH AND EAST OF HOLLIS AND WILL
ARRIVE BEFORE ANY THUNDERSTORMS.

HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3422 9999 3473 9998 3474 9929 3426 9929
TIME...MOT...LOC 0700Z 273DEG 21KT 3463 9981
Special weather statement, Aug 19, 2:23 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
223 AM CDT WED AUG 19 2015

OKZ022-034-035-190830-
GREER OK-KIOWA OK-WASHITA OK-
223 AM CDT WED AUG 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREER...NORTHERN
KIOWA AND CENTRAL WASHITA COUNTIES UNTIL 330 AM CDT...

AT 222 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RETROP...
MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3512 9936 3531 9937 3532 9936 3543 9885
      3498 9879 3496 9937 3512 9937
TIME...MOT...LOC 0722Z 252DEG 26KT 3516 9933
Special weather statement, Aug 19, 2:37 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
237 AM CDT WED AUG 19 2015

OKZ034>038-TXZ085-086-190830-
COMANCHE OK-GREER OK-TILLMAN OK-KIOWA OK-JACKSON OK-WILBARGER TX-
WICHITA TX-
237 AM CDT WED AUG 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMANCHE...EAST
CENTRAL GREER...TILLMAN...CENTRAL KIOWA...EASTERN JACKSON...CENTRAL
WILBARGER AND NORTHWESTERN WICHITA COUNTIES UNTIL 330 AM CDT...

AT 234 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM MANGUM
TO ALTUS TO ELMER...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3419 9930 3495 9935 3499 9877 3398 9874
TIME...MOT...LOC 0734Z 265DEG 35KT 3472 9933
Special weather statement, Aug 19, 3:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
313 AM CDT WED AUG 19 2015

OKZ033-034-036-TXZ083-085-190915-
HARMON OK-GREER OK-JACKSON OK-WILBARGER TX-HARDEMAN TX-
313 AM CDT WED AUG 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...EASTERN GREER...
JACKSON...NORTHWESTERN WILBARGER AND NORTHERN HARDEMAN COUNTIES UNTIL
415 AM CDT...

AT 310 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
DUKE...MOVING EAST AT 55 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3479 10000 3505 9936 3440 9930 3442 10000
TIME...MOT...LOC 0810Z 261DEG 48KT 3476 9960

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:00 PM CDTSpecial Weather StatementOUNKay30 min
Aug 18, 7:11 PM CDTSpecial Weather StatementOUNNoble49 min
Aug 18, 7:46 PM CDTSpecial Weather StatementOUNCaddo44 min
Aug 18, 8:00 PM CDTSpecial Weather StatementOUNNoble45 min
Aug 18, 11:14 PM CDTSpecial Weather StatementOUNMajor46 min
Aug 18, 11:32 PM CDTSpecial Weather StatementOUNGarfield43 min
Aug 18, 11:34 PM CDTSpecial Weather StatementOUNEllis41 min
Aug 18, 11:41 PM CDTSpecial Weather StatementOUNDewey49 min
Aug 18, 11:46 PM CDTSpecial Weather StatementOUNEllis44 min
Aug 19, 12:16 AM CDTSevere Thunderstorm WarningOUNRoger Mills44 min
Aug 19, 12:21 AM CDTSpecial Weather StatementOUNGarfield, Kingfisher, Major54 min
Aug 19, 12:27 AM CDTAreal Flood AdvisoryOUNGarfield, Major3 hr
Aug 19, 12:32 AM CDTSevere Thunderstorm WarningOUNKingfisher43 min
Aug 19, 12:36 AM CDTSpecial Weather StatementOUNBlaine54 min
Aug 19, 12:54 AM CDTSevere Thunderstorm WarningOUNRoger Mills36 min
Aug 19, 1:00 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer60 min
Aug 19, 1:03 AM CDTSevere Thunderstorm WarningOUNBlaine42 min
Aug 19, 1:08 AM CDTSpecial Weather StatementOUNLogan67 min
Aug 19, 1:11 AM CDTSpecial Weather StatementOUNKingfisher64 min
Aug 19, 1:27 AM CDTSevere Thunderstorm WarningOUNLogan48 min
Aug 19, 1:32 AM CDTAreal Flood AdvisoryOUNBlaine, Custer, Dewey, Kingfisher, Logan, Major and 2 more3 hr
Aug 19, 1:37 AM CDTSpecial Weather StatementOUNBlaine, Dewey, Kingfisher53 min
Aug 19, 1:48 AM CDTSpecial Weather StatementOUNGreer, Harmon57 min
Aug 19, 1:54 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer51 min
Aug 19, 2:06 AM CDTSpecial Weather StatementOUNJackson54 min
Aug 19, 2:23 AM CDTSpecial Weather StatementOUNWashita67 min
Aug 19, 2:37 AM CDTSpecial Weather StatementOUNKiowa, Tillman53 min
Aug 19, 3:24 AM CDTSpecial Weather StatementOUNCaddo66 min
Aug 19, 4:00 AM CDTSpecial Weather StatementOUNCaddo45 min
Aug 19, 4:25 AM CDTSpecial Weather StatementOUNHarmon, Jackson50 min
Aug 19, 4:31 AM CDTSpecial Weather StatementOUNCanadian44 min
Aug 19, 4:54 AM CDTSpecial Weather StatementOUNJackson, Tillman66 min
Aug 19, 5:06 AM CDTSpecial Weather StatementOUNOklahoma39 min
Aug 19, 6:24 AM CDTSpecial Weather StatementOUNCleveland36 min
Aug 19, 8:41 AM CDTSpecial Weather StatementOUNJackson49 min
Aug 19, 5:23 AM CDTSpecial Weather StatementOUNFoard, Hardeman67 min
Aug 19, 7:59 AM CDTSpecial Weather StatementOUNHardeman46 min
Aug 19, 9:39 AM CDTSpecial Weather StatementOUNHardeman51 min

Nearby

Special Weather Statements in Oklahoma, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.